# SDR CA030530008

- Difficulty date: May 14, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Aircraft time: 6,627 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Radio
- Condition: Failed
- Location: Nr 2  Intercomm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) INSTRUCTOR AND STUDENT ON BOARD, TRAINING FLT. NOTICED ODORS AND A LITTLE SMOKE SEEMINGLY TO COME FROM JUST BY CO-PILOTS POSITION, UNDER PANEL. ALL ELECTRICS SWITCHED OFF. MINIMUM ELECTRICS ON, NO FURTHER PROBLEMS, RETURNED TO BASE. A/C INSPECTED, NO FAULTS FOUND. ALL SYSTEMS APPEARED OK. AIRCRAFT RELEASED. AIRCRAFT DISPATCHED. DURING PRE-FLIGHT, NOTED THAT INTERCOMM ON PILOTS SIDE UNSERV ICEABLE. (HAD BEEN REPORTED SERVICEABLE ON PREVIOUS TRIP TO BASE.) INTERCOMM REPLACED AND FUNCTION CHECKED SERVICEABLE. NOTICED AT THIS TIME, THE NR 2 COMM DIGITAL DISPLAY WORKED BUT THIS RADIO WOULD NOT TRANSMIT.
